All Journal Entries Journals
Previous | Next

Redness

Jul 02, 2009 - 2 comments

Redness from first shot showing up in right thigh, todays shot opposite thigh.

Hepatitis C Tracker
Comments
Post a Comment
Avatar universal
by mj6000, Jul 02, 2009
Redness is common,I have it,keep it and it itches(if  it starts itching too much there are creams you can use).I hope your feeling better.We are all doing this together..My Dr as of today wants me to do 48 weeks due to issues so I've got a ways to go too.
mj

Avatar universal
by winner727, Jul 03, 2009
yup ,very common . they will appear 2 days or so after shot .{mine anyway} then they start to fade ,just in time for your next shot .after awhile your thighs & tummy will look like a war zone  .I had a problem w hardness in thigh {shot 17} watch for that! I think I realize I will need to stick to tummy roll now . they do get dry after week 3 or 4 ,so alittle cream does help w itching {if you even get it }           your doing great !      bob

Post a Comment